# SDR HEEA0011217

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Input Housing
- Part number: 7635109024041
- Condition: Cracked
- Location: M/R Gr Box
- Component: 763510950004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GR BOX INPUT HOUSING CRACKED. REPLACED WITH NEW INPUT HOUSING.
